# SDR ASOA2016081915281

- Difficulty date: August 19, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,683 hours, 14,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  SWAPPED LT FWD & AFT OVERWING EMERGENCY EXIT LIGHTS IAW AMM 33-51-15.  AFT EMERGENCY LIGHT OPS CHECKED GOOD.
